American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] László Hatvani. On the global attractivity and asymptotic stability for autonomous systems of differential equations on the plane. Proc. Amer. Math. Soc. 145 (2017) 1121-1129.
Abstract, references, and article information   
View Article: PDF

[2] H. Merdan, G. Caginalp and W. C. Troy. Bifurcation analysis of a single-group asset flow model. Quart. Appl. Math. 74 (2016) 275-296.
Abstract, references, and article information
View Article: PDF

[3] Ivanka M. Stamova. Mittag-Leffler stability of impulsive differential equations of fractional order. Quart. Appl. Math. 73 (2015) 525-535. MR 3400757.
Abstract, references, and article information
View Article: PDF

[4] Abraham Berman, Felix Goldberg and Robert Shorten. Comments on Lyapunov $\alpha$-stability with Some Extensions. Contemporary Mathematics 619 (2014) 19-29.
Book volume table of contents
View Article: PDF

[5] Elamin H. Elbasha and Erik J. Dasbach. Evaluating the Cost-Effectiveness of Vaccination Programs. Contemporary Mathematics 618 (2014) 17-47.
Book volume table of contents   
View Article: PDF

[6] Fred Roberts. Greedy algorithms in economic epidemiology. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 75 (2010) 249-268.
Book volume table of contents
View Article: PDF

[7] María Sánchez, James Lloyd-Smith, Brian Williams and Wayne Getz. Using mathematical models to monitor and evaluate the impact of public health interventions on epidemics: The case of the TB/HIV co-pandemic in Africa. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 75 (2010) 135-186.
Book volume table of contents
View Article: PDF

[8] Rachael Neilan and Suzanne Lenhart. An introduction to optimal control with an application in disease modeling. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 75 (2010) 67-81.
Book volume table of contents
View Article: PDF

[9] Sourya Shrestha and James Lloyd-Smith. Introduction to mathematical modeling of infectious diseases. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 75 (2010) 1-46.
Book volume table of contents
View Article: PDF

[10] E. Lungu, M. Kgosimore and F. Nyabadza. Tools for mathematical epidemiology. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 75 (2010) 47-66.
Book volume table of contents
View Article: PDF

[11] Wandi Ding and Suzanne Lenhart. Introduction to optimal control for discrete time models with an application to disease modeling. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 75 (2010) 109-119.
Book volume table of contents
View Article: PDF

[12] Oluwaseun Sharomi and Abba Gumel. Mathematical analysis of HIV treatment model with variable viral load and infection stages. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 75 (2010) 209-247.
Book volume table of contents
View Article: PDF

[13] Abdul-Aziz Yakubu. Introduction to discrete-time epidemic models. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 75 (2010) 83-107.
Book volume table of contents
View Article: PDF

[14] Jonathan Dushoff. Incorporating stochasticity in simple models of disease spread. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 75 (2010) 121-133.
Book volume table of contents
View Article: PDF

[15] Senelani Hove-Musekwa, Vengai Runyowa and Zindoga Mukandavire. Modelling the epidemiological and economic impact of HIV/AIDS with particular reference to Zimbabwe. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 75 (2010) 187-207.
Book volume table of contents
View Article: PDF

[16] Abba B. Gumel and Suzanne Lenhart (Editors). Modeling Paradigms and Analysis of Disease Transmission Models. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 75 (2010) MR MR2761926.
Book volume table of contents

[17] Emmanuel Moulay. Some properties of Lyapunov function sets. Proc. Amer. Math. Soc. 138 (2010) 4067-4073. MR 2679627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jitsuro Sugie and Masakazu Onitsuka. Integral conditions on the uniform asymptotic stability for two-dimensional linear systems with time-varying coefficients. Proc. Amer. Math. Soc. 138 (2010) 2493-2503. MR 2607879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nguyen Van Minh. Corrigendum to ``Katznelson-Tzafriri type theorems for individual solutions of evolution equations''. Proc. Amer. Math. Soc. 138 (2010) 2263-2263. MR 2596067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. N. Barron, R. Goebel and R. R. Jensen. Best response dynamics for continuous games. Proc. Amer. Math. Soc. 138 (2010) 1069-1083. MR 2566572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jitsuro Sugie and Ayano Endo. Attractivity for two-dimensional linear systems whose anti-diagonal coefficients are periodic. Proc. Amer. Math. Soc. 137 (2009) 4117-4127. MR 2538573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jitsuro Sugie and Yuichi Ogami. Asymptotic stability for three-dimensional linear differential systems with time-varying coefficients. Quart. Appl. Math. 67 (2009) 687-705. MR 2588230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Michael Gil'. Estimates for the Green functions of nonautonomous higher order differential equations. Proc. Amer. Math. Soc. 137 (2009) 3045-3055. MR 2506463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Je. Carkovs, I. Vernigora and V. Yasinskii. On stochastic stability of Markov dynamical systems. Theor. Probability and Math. Statist. 75 (2007) 179-188. MR 2321191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] V. Korolyuk and Je. Carkovs. On stochastic stability of Markov evolution associated with impulse Markov dynamical systems. Theor. Probability and Math. Statist. 75 (2007) 65-69. MR 2321181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yu. S. Ledyaev and Qiji J. Zhu. Nonsmooth analysis on smooth manifolds. Trans. Amer. Math. Soc. 359 (2007) 3687-3732. MR 2302512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Junxiang Xu. Persistence of Floquet invariant tori for a class of non-conservative dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 805-814. MR 2262876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Luu Hoang Duc, Achim Ilchmann, Stefan Siegmund and Peter Taraba. On stability of linear time-varying second-order differential equations. Quart. Appl. Math. 64 (2006) 137-151. MR 2211381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] L. D. Pustyl'nikov. Stable oscillating motions in a model of a charged-particle accelerator. Trans. Moscow Math. Soc. 65 (2004) 177-211. MR 2193440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Josef Hofbauer and Karl Sigmund. Evolutionary game dynamics. Bull. Amer. Math. Soc. 40 (2003) 479-519. MR 1997349.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 63 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia